Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tiredness, headache and shoulder pain?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Tue, 12 Aug 2014 in Infections
Question: i have been very tired, headaches, between shoulders and knees are very achy. has been like this for 2 days
doctor
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
No worries

Detailed Answer:
Thank you for asking
Headaches , fatigue and pains complaints of just a two days history are innocuous and a musculoskeletal origin and a slight accumulation of lactic acid due to some over activity or deranged routine or overburdening or sleep deprivation or some heavy lifting or any laborious work can do it. Any unusual activity can cause it. A slight fever can also exhaust body and present this way.
If you don't have any fever or any history of migraines headaches or any neurological disease in past then trust me all you need is some good sound sleep, some rest and some good old fashioned massage of the body and some skeletal muscle relaxants like tizanidine or orphenadrine or skelaxin which ever is easy to get over the counter. Get some acetaminophen as well.you will be good as new with in no time.
Get back to me if the issue persisted for more than a week and we will see to it and devise plan but I am sure it won't come to that.
Do as directed and we won't have a problem.
I hope it helps. Take good care of yourself and don't forget to close the discussion please.
May the odds be ever in your favour.
Regards XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Sleep deprivation

doctor1 MD

Hi I am unfortunatly a meth user. I use 2 times a week generally. The last time I used I was having problems with frequent urination, like every 20 minutes. Those systems have stopped and now I have a fever of 101.8 and the chills. Also feel week due to lack of sleep. I have been eating the last 12 hours and drining plenty of water, but I also noticed when I was gonig to the bathroom last night I would also have stomach pains.

What is this a sign of??

doctor1 MD

i am having regular periods as i use krimson 34 recently i went on a holiday and took only 19 tablets instead of 21 to prepone my period i travelled by car and nevver had a problem untill recently. about 6 hr journey and little sleep. since then i am having giddiness, ringing in the years, feeling insecure , lazy . is vertin the right tablet ??? is this giddiness related to my period, or road journey ( Generally travell by road and am used to it very much) or due to lack of sleep ?? Please help.

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...

doctor1 MD

So I went to the neurologist yesterday and he went by what all my test results back from when I first started having theses seizures in May. and the eeg and CT scans and everything things else. he said its stress related seizures. but he didn't...

doctor1 MD

Im experiencing a skipping of speech and thought process when i talk to clients. Its very fast but quite noticeable to me. I can only explain it as turning off and on light switch very fast or like skipping on a cd or a record.

doctor1 MD

i have bronchitist but on amoxicillion (spelling) since yesterday but today i have been getting light headed lately & haven't had that before, what would that mean? I also get a burning feeling in ym chest when i cough but i told my dr that also so he called me in some a medicine yesterday.. what would the light headed be from? coughing to much perhaps or lack of sleep from the past 2 nights?

doctor1 MD

My husbank has intractable, persistent hiccups. Thorazine, Reglan, etc. has not worked. He takes prilosec but that hasn't seemed to slow them down. He is sleep deprived and just fatigued all the time. He has had them in the past and they lasted several months. This bout is going on about 3 mons. now. He is 62 years old.